# SDR IPXA2019041974147

- Difficulty date: April 17, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 27,358 hours, 17,023 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N541035
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3,  COCKPIT AREA FLOOR PANEL 211XAF REQUIRES FABFABBED PANEL 211XAF FROM 5024N400001SS-G, BATCH #3467574 AND STEPCUT PER B757-5320-9692-K
